# SDR SIMA201810098004

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 20,592 hours, 14,565 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

OB FLT SPLR & OB SPOILERONS CAUTION MESSAGE WHEN APPROACHING MCI EMERGENVY DECLARED. -C/A-INTERROGATED MDC R OB MFSPCU JAM MDC MESSAGE B1-007920 PERFORMED SPOST1 RESET PERFORMED OPS CK IAW ETN-CR-27-093 OPS CHEK GOOD FIRST OCCURANCE THIS AC.
